# SDR SWIA200617225

- Difficulty date: August 16, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 8,217 hours, 7,325 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: A/C Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACKED ANGLE UNDER RT ACM SUPPORT O/B SIDE, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEW ANGLE UNDER RT ACM SUPPORT P/N 601R95159-43 PO NR 66490 PER CRJ200 SRM 51-42-06 PG 11.
